B. C. Soh, T. S. Dillon, P. County, Quantitative risk assessment of computer virus attacks on computer networks, Computer Networks and ISDN Systems 27 (1995) 1447-1456.
 X. Han, Q. Tan, Dynamical behavior of computer virus on Internet, Applied Mathematics and Computation 217 (2010) 2520-2526.
 Z. Zuo, Q. Zhu, M. Zhou, Infection, imitation and a hierarchy of computer viruses, Computers and security 25 (2006) 469-473.
 J. Ren, X. Yang, Q. Zhu, L. Yang, C. Zhang, A novel computer virus model and its dynamics Nonlinear Analysis, Real World Applications 13 (2012) 376-384.
 L. Yang ,X. Yang, L. Wen, J. Liu, A novel computer virus propagation model and its dynamics, International Journal of Computer Mathematics 89 (2012) 2307-2314.
 Y. Muroya, Y. Enatsu, H. Li, Global stability of a delayed SIRS computer virus propagation model, International Journal of Computer Mathematics 91 (2014) 347-367.
 F. Cohen, Computer virus: theory and experiments, Computers and Security 6 (1987) 22-35.
 S. Butera, M. D. Paola, A physically based connection between fractional calculus and fractal geometry, Annals of Physics 350 (2014) 146-158.
 C. Li , Y. Wang, Numerical algorithm based on Adomian decomposition for fractional differential equations, Computers and Mathematics with Applications 57 (2009) 1672-1681.
 H. Jafari, V. Daftardar-Gejji, Solving a system of nonlinear fractional differential equations using Adomian decomposition, Journal of Computational and Applied Mathematics 196 (2006), 644-651.
 S. Esmaeili, M. Shamsi, Y. Luchko, Numerical solution of fractional differential equations with a collocation method based on M¨untz polynomials, Computers and Mathematics with Applications 62 (2011) 918-929.
 M. R. Gandomani, M. T. Kajani, Application of shifted M¨untz-legendre polynomials for solving fractional differential equations, International Journal of Pure and Applied Mathematics 103 (2015) 263-279.
 M. R. Gandomani, M. T. Kajani, Numerical Solution of a Fractional Order Model of HIV Infection of CD4+T Cells Using M¨untzlegendre Polynomials, International journal of bioautomation 20 (2016) 193-204.
 A. Mohebbi, M. Abbaszadeh, M. Dehghan, The use of a meshless technique based on collocation and radial basis functions for solving the time fractional nonlinear Schrodinger equation arising in quantum mechanics, Engineering Analysis with Boundary Elements 37 (2013) 475-485.
 N. H. Sweilam, A. M. Nagy, Adel A. ElSayed, Second kind shifted Chebyshev polynomials for solving space fractional order diffusion equation, Chaos Solitons and Fractals 73 (2015) 141-147.
 M. Maleki, I. Hashim, M. T. Kajani, S. Abbasbandy, An adaptive pseudospectral method for fractional order boundary value problems, Abstract Appl Anal 6 (2012) 1-19.
 R. Garrappa, M. Popolizio, On accurate product integration rules for linear fractional differential Equations, Journal of Computational and Applied Mathematics 235 (2011) 1085-1097.
 O. k. kurkcu, E. Aslan, M. sezar, A numerical approach with error estimation to solve general integro-differential-difference equations using Dickson polynomals, Applied Mathematics and Computation 276 (2016) 324-339.
 R. Lidl, G. L. Mullen, G. Turnwald. Dickson Polynomals, Longman Scientific and Technical (1993).